RUS  ENG
Full version
JOURNALS // Sibirskii Matematicheskii Zhurnal // Archive

Sibirsk. Mat. Zh., 2021 Volume 62, Number 2, Pages 441–449 (Mi smj7566)

This article is cited in 1 paper

$P$-stability of some classes of $S$-acts

A. A. Stepanova, A. I. Krasitskaya

Far Eastern Federal University, Vladivostok, Russia

Abstract: The notion of $P$-stability is a particular case of the generalized stability of complete theories. This paper discusses some problems that are related to the $P$-stability of certain classes of $S$-acts. In particular, we describe the monoids $S$ over which the classes of free, projective, strongly flat, divisible, regular $S$-acts are $P$-stable.

Keywords: monoid, $S$-act, projective $S$-act, strongly flat S-act, divisible $S$-act, regular $S$-act, $P$-stable theory.

UDC: 510.67:512.56

MSC: 35R30

Received: 25.05.2020
Revised: 15.12.2020
Accepted: 22.01.2021

DOI: 10.33048/smzh.2021.62.214


 English version:
Siberian Mathematical Journal, 2021, 62:2, 357–363

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025